# SDR N6WA2013122903

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N174GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10296
- Aircraft time: 12,077 hours, 7,959 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE MASTER CAUTION.  PERFORMED OPERATIONS TEST OF PAX DOOR PROX WARNING SYSTEM IAW CRJ700 AMM 52-70-00, NO FAULTS NOTED.
